# SDR UPS07M50105

- Difficulty date: May 11, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT HORIZONTAL STABILIZER BARREL NUT HOLE NR 36 FOUND CORRODED.  ACCESS CUT AT UPPER TORQUE BOX WEB.  CORROSION AT BARREL NUT BORE REMOVED, REMAINING BLEND OUT FOUND EXCEED LIMITS.  DVI C/OUT FOUND NO CORROSION.  REPAIR SLEEVE BUSHING, DOUBLER AND FILLERS FAB AND PROTECTED AND INSTALLED.  PR1422 B1/2 SEALANT APPLIED AT BLEND OUT VOIDS.  REWORK AREA  PAINTED.
